Cymbalta is a very good medicine. I wonder if it makes me sleepy.
Hi, tiredness is a recognised potential side effect when taking Cymbalta. If this is a new medication for you, it may improve, but some people are affected longer term. If this is the case, and is affecting your day to day living, you should have a discussion with your doctor... Check out the link below for a full list of potential side effects
I was on Cymbalta for 3 years. side affects I encountered were, bad hot flashes /sweating, no periods, and lack of libido. Other than that it worked on depression and pain great. This does not mean you will experience any of these, you may not have any, or even different ones, everyone reacts differently as you know. Hope this helped
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2010 • 4 answers
Posted 30 Sep 2012 • 3 answers
Posted 9 Jul 2013 • 160 answers
Posted 31 May 2015 • 4 answers
Posted 16 Dec 2016 • 0 answers